# SDR 7C7A201503210020

- Difficulty date: March 18, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 24,049 hours, 37,366 cycles
- Engine: Pwc PT6C67D
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 1143200523
- Condition: False Indication
- Location: Fire Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE PULL TEE HANDLE (LEFT RED LIGHT) PULSED ON CLUMB OUT OF VDZ. DIMMED ON THEN OFF 3 TIMES.
